# SDR DALA2021022501097

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Condition: Corroded
- Location: Shackle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CORROSION ON SHACKLES BEARING RIB 10 AFT FITTING O/B SIDE ON RT PYLON (1 EA).  CORRECTIVE ACTION: REPLACE SHACKLES BEARING RIB PER A320 AMM 54-51-17.  (1739211)
